# SDR RAIA00607037

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,349 hours, 17,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5462-STL-EMERGENCY LIGHT STRIPS INOPERATIVE.  MAINTENANCE RESECURED CONNECTION TO EMERGENCY LIGHTS AND CYCLED POWER. OPS CHECKED GOOD.
